# SDR UPS07M48929

- Difficulty date: December 20, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO BILGE STA 1664-1677 BETWEEN LONG 52 & 51R, ANTENNA DOUBLERS CORROSION.     CORROSION REMOVED AND REPROTECTED AS PER SRM 51-21-01 VOL II REV 38.  MAT'L REMOVED 0.006 INCH ORG THK 0.063 INCH THK REMAINING 0.057 INCH FOUND WITHIN LIMITS AS PER SRM 53-00-01 VOL I FIG 1A REV 38.
